Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Erratum: ``Symmetry of generalized group algebras'' (Proc. Amer. Math. Soc. 25 (1970), 318-322)

Author: K. B. Laursen
Journal: Proc. Amer. Math. Soc. 42 (1974), 646
MSC: Primary 46L99
Original Article: Proc. Amer. Math. Soc. 25 (1970), 318-322.
MathSciNet review: 0326416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L99

Retrieve articles in all journals with MSC: 46L99

Additional Information

PII: S 0002-9939(1974)0326416-4
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia